By Topic

Stabilization of discrete systems with multiple-time scales

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Mahmoud, Magdi S. ; Cairo University, Giza, Egypt

A two-stage method is developed for the stabilization of linear time-invariant discrete systems with multiple-time scales. It is shown that the feedback gains are completely independent. The closed-loop system is asymptotically stable for all sufficiently small singular perturbation parameters which are constrained to be in a bounded set.

Published in:

Automatic Control, IEEE Transactions on  (Volume:31 ,  Issue: 2 )